MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Lot Number M5137, M5116
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Event: renal artery dissection event description: a 66-year-old female underwent a urdn procedure on (b)(6) 2026.Pre-procedural angiogram and ivus identified an ostial abnormality in the right renal artery (rra) suspected to be fibromuscular dysplasia (fmd), a known contraindication of urdn procedure.However, despite this the physician decided to proceed with urdn procedure because as per physician potential benefits outweighed the risks for the patient.Procedure completed without any device malfunction.Post-procedure angiography of rra revealed slow flow, severe vasospasm, and a dissection at the location where no sonication was provided.Nitroglycerine was administered and a stent was subsequently placed in the proximal to mid rra.On (b)(6) 2026, same day as the procedure, the events were resolved and the patient was discharged from hospital.According to the treating physician, the fmd-affected segment got worsened probably due to potential deep seating of the medtronic 7f ima guide catheter or manipulation of the paradise catheter which could have led to the dissection.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
ankita joshi
1049 elwell court
palo alto, CA 94303
MDR Report Key25846167
Report Number3010024164-2026-00003
Device Sequence Number10304667
Product Code QYI
UDI-Device Identifier00810008950012
UDI-Public00810008950012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberM5137, M5116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 7F IMA GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale